# SDR MALA976109

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS1557081
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LEFT EXTERNAL EMERGENCY LIGHT INOP.  MAINTENANCE RELAMPED.  OPS CHECKS GOOD.
